Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 2004 (2004), Issue 21, Pages 1105-1120
http://dx.doi.org/10.1155/S0161171204108028

Travelling wave solutions to some PDEs of mathematical physics

1Department of Physics, Faculty of Basic Sciences, University of Mazandaran, P.O. Box 47415-453, Babolsar, Iran
2Department of Mathematics, Faculty of Basic Sciences, University of Mazandaran, P.O. Box 47415-453, Babolsar, Iran

Received 6 August 2001

Copyright © 2004 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Kourosh Nozari and Ghasem Alizadeh Afrouzi, “Travelling wave solutions to some PDEs of mathematical physics,” International Journal of Mathematics and Mathematical Sciences, vol. 2004, no. 21, pp. 1105-1120, 2004. doi:10.1155/S0161171204108028